TítolPossibilistic Semantics for a Modal KD45 Extension of Gödel Fuzzy Logic
Publication TypeConference Paper
Year of Publication2016
AuthorsEsteva F, Godo L, Rodriguez ROscar, Bou F
Conference NameIPMU 2016 (Part II)
Volume611
Paginació123-135
Resum

In this paper we provide a simplified semantics for the logic $KD45(\mathbf{G})$, i.e. the many-valued G\"odel counterpart of the classical modal logic $KD45$. More precisely, we characterize $KD45(\mathbf{G})$ as the set of valid formulae of the class of possibilistic G\"odel Kripke Frames $\langle W, \pi \rangle$, where $W$ is a non-empty set of worlds and $\pi: W \to [0, 1]$ is a normalized possibility distribution on $W$.

URLhttp://link.springer.com/chapter/10.1007/978-3-319-40581-0_11